MathSciNet Relay Station
MathSciNet bibliographic data
MR2137703 39A11 (39A10)
Stević, Stevo On the recursive sequence $x_{n+1}=\alpha+{x^p_{n-1}\over x^p_n}$. J. Appl. Math. Comput. 18 (2005), no. 1-2, 229–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement